Show simple item record

dc.contributor.authorTannenbaum, Allen R.
dc.date.accessioned2010-06-29T18:57:33Z
dc.date.available2010-06-29T18:57:33Z
dc.date.issued1982-09
dc.identifier.citationAllen Tannenbaum, "A note on linear systems on K-3 surfaces," Proceedings of the American Mathematical Society, Vol. 86, No.1 (September 1982) 6-9en_US
dc.identifier.issn1088-6826
dc.identifier.urihttp://hdl.handle.net/1853/34060
dc.description©1982, American Mathematical Society. First published in Proceedings of the American Mathematical Society in Vol. 86, No.1 (September 1982) by the American Mathematical Society.en_US
dc.descriptionDOI: 10.1090/S0002-9939-1982-0663853-7
dc.description.abstractA simple necessary and sufficient condition is given for a general member of the complete linear system Y to be irreducible and nonsingular where Y is a reduced, connected curve on a K-3 surface.en_US
dc.language.isoen_USen_US
dc.publisherGeorgia Institute of Technologyen_US
dc.subjectK3 surfacesen_US
dc.subjectAlgebraic smooth minimal complete surfacesen_US
dc.subjectSurfaces and higher-dimensional varietiesen_US
dc.subjectCycles and subschemesen_US
dc.titleA note on linear systems on K-3 surfacesen_US
dc.typeArticleen_US
dc.contributor.corporatenameUniversity of Florida. Dept. of Mathematics
dc.publisher.originalAmerican Mathematical Society


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record